Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking high dose vitamin D for deficiency, brown freckle like spots on penis which itches, body itching. What can the itchiness be about?

I am currently taking a high dose of vitamin D due to a deficiency. Since I started this I have noticed some brown freckle like spots on my penis which do itch from time to time. I did notice my body starting to itch once I was given this high dose of Vitamin D prescribed by a doctor but he advised me that Vitamin D would not cause itching. Can you give any advise as to what these new spots may be on my penis
Asked On : Sat, 28 Jul 2012
Answers:  0 Views:  255 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor